MathSciNet Relay Station
MathSciNet bibliographic data
MR2412802 (2009c:42036) 42B20 (65M06)
Slavin, Leonid; Stokolos, Alexander; Vasyunin, Vasily Monge-Ampère equations and Bellman functions: the dyadic maximal operator. C. R. Math. Acad. Sci. Paris 346 (2008), no. 9-10, 585–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement